# SDR ASAA2021060935075

- Difficulty date: June 9, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,877 hours, 11,805 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HAND FWD WINDOW OVERHEAT ILLUMINATED IN FLIGHT.  GROUNDED - YES. RESET PER ASA 737NG QRH & WORKED NORMAL AFTER TURNING OFF & THEN BACK ON.
